Degenerate Svinolupov KdV systems


Creative Commons License

Gurses M., Karasu A.

PHYSICS LETTERS A, vol.214, pp.21-26, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 214
  • Publication Date: 1996
  • Doi Number: 10.1016/0375-9601(96)00171-5
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.21-26

Abstract

We find infinitely many coupled systems of KdV type equations which are integrable. We give also their recursion operators.